August 2013 I became I'll and was later said to have developed sepsis, after two weeks in ICU and another in a regular hospital room I was released under home health care. Now I have neurapath and have been on three different types of medication. Cymbalta seems to stop the pain but my body doesn't seem to handle it well. I am tried and the nausea is aweful. I have also notice tightness in my joints after taking it. Is this a normal side affect, should I be worried?
I couldn't take Cymbalta because it caused me to have petit mal seizures, which is not common. The side effects of this drug are far too many to list on the public forum, so please read the info provided by drugs.com:
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 8 Jun 2011 • 18 answers
Posted 1 May 2012 • 5 answers
Posted 16 Nov 2013 • 4 answers
Posted 29 May 2016 • 0 answers